On lens spaces which are isospectral but not isometric
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 3, p. 303-315
@article{ASENS_1980_4_13_3_303_0,
     author = {Ikeda, Akira},
     title = {On lens spaces which are isospectral but not isometric},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 13},
     number = {3},
     year = {1980},
     pages = {303-315},
     doi = {10.24033/asens.1384},
     zbl = {0451.58037},
     mrnumber = {83a:58091},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1980_4_13_3_303_0}
}
Ikeda, Akira. On lens spaces which are isospectral but not isometric. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 3, pp. 303-315. doi : 10.24033/asens.1384. http://www.numdam.org/item/ASENS_1980_4_13_3_303_0/

[1] M. Berger, P. Gaudachon and E. Mazet, Le spectre d'une variété riemannienne (Lecture Notes in Math., No. 194, Springer-Verlag, Berlin-Heidelberg-New York, 1971). | MR 43 #8025 | Zbl 0223.53034

[2] M. M. Cohen, A Course in Simple-Homotopy Theory, Graduate Texts in Mathematics, Vol. 10, Springer-Verlag, New York-Heidelberg-Berlin, 1970. | MR 43 #1195 | Zbl 0261.57009

[3] G. De Rham, S. Maumary and M. A. Kervaire, Torsion et type simple d'homotopie (Lecture Notes in Math., No. 48, Springer-Verlag, Berlin-Heidelberg-New York, 1967). | MR 36 #5943 | Zbl 0153.53901

[4] N. Ejiri, A Construction of Non-Flat, Compact Irreducible Riemannian Manifolds Which are Isospectral but not Isometric (Math. Z., Vol. 212, 1979, pp. 207-212). | MR 80h:58050 | Zbl 0396.53022

[5] G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, Oxford Univ. Press, 1960. | Zbl 0086.25803

[6] A. Ikeda and Y. Yamamoto, On the Spectra of 3-Dimensional Lens Spaces (Osaka J. Math., Vol. 16, 1979, pp. 447-469). | MR 80e:58042 | Zbl 0415.58018

[7] A. Ikeda, On the Spectrum of a Riemannian Manifold of Positive Constant Curvature (Osaka J. Math., Vol. 17, 1980, pp. 75-93). | MR 81a:58054 | Zbl 0436.58025

[8] A. Ikeda, On the Spectrum of a Riemannian Manifold of Positive Constant Curvature. II (to appear).

[9] J. Milnor, Eigenvalues of the Laplace Operator on Certain Manifolds (Proc. Nat. Sc. U.S.A., Vol. 51, 1964, p. 542). | MR 28 #5403 | Zbl 0124.31202

[10] D. B. Ray, Reidemeister Torsion and the Laplacien on Lens Spaces (Advances in Math., Vol. 4, 1970, pp. 109-126). | MR 41 #2709 | Zbl 0204.23804

[11] M. Tanaka, Compact Riemannian Manifolds which are Isospectral to Three Dimensional Lens Spaces. II (Proc. Fac. Sc. Tokai Univ., Vol. XIV, 1978, pp. 11-34). | MR 81f:58044b | Zbl 0436.53046

[12] S. Tanno, Eigenvalues of the Laplacian of Riemannian Manifolds (Tôhoku Math. J., Vol. 25, 1973, pp. 391-403). | MR 48 #12405 | Zbl 0266.53033

[13] M. F. Vignéras, Exemples de sous-groupes discrets non conjugués de PSL (2, R) qui ont même fonction zêta de Selberg (C.R. Acad. Sc., T. 287, série A, 1978, pp. 47-49). | MR 58 #10826 | Zbl 0387.10013

[14] Y. Yamamoto, On the Number of Lattice Points in the Square |x| + |y| ≦ u with a Certain Congruence Condition (Osaka J. Math., Vol. 17, 1980, pp. 9-21). | MR 81c:10062 | Zbl 0426.10028